Global attractor for the Navier–Stokes equations in a cylindrical pipe

Volume 97 / 2010

Piotr Kacprzyk Annales Polonici Mathematici 97 (2010), 201-217 MSC: 35Q35, 76D03, 76D05. DOI: 10.4064/ap97-3-1

Abstract

Global existence of regular special solutions to the Navier–Stokes equations describing the motion of an incompressible viscous fluid in a cylindrical pipe has already been shown. In this paper we prove the existence of the global attractor for the Navier–Stokes equations and convergence of the solution to a stationary solution.

Authors

  • Piotr KacprzykInstitute of Mathematics and Cryptology
    Cybernetics Faculty
    Military University of Technology
    Kaliskiego 2
    00-908 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image